Xinwei Yu
Xinwei Yu
Verified email at math.ualberta.ca
TitleCited byYear
Geometric properties and nonblowup of 3D incompressible Euler flow
J Deng, TY Hou, X Yu
Communications in Partial Difference Equations 30 (1-2), 225-243, 2005
1302005
Improved geometric conditions for non-blowup of the 3D incompressible Euler equation
J Deng, TY Hou, X Yu
Communications in Partial Differential Equations 31 (2), 293-306, 2006
1022006
On global regularity of 2D generalized magnetohydrodynamic equations
CV Tran, X Yu, Z Zhai
Journal of Differential Equations 254 (10), 4194-4216, 2013
882013
Level set dynamics and the non-blowup of the 2D quasi-geostrophic equation
J Deng, TY Hou, R Li, X Yu
arXiv preprint math/0601427, 2006
462006
Fractional Gagliardo–Nirenberg and hardy inequalities under Lorentz norms
H Hajaiej, X Yu, Z Zhai
Journal of Mathematical Analysis and Applications 396 (2), 569-577, 2012
422012
ML-based channel estimations for non-regenerative relay networks with multiple transmit and receive antennas
Y Jing, X Yu
IEEE Journal on selected areas in communications 30 (8), 1428-1439, 2012
422012
Remarks on the global regularity for the super-critical 2D dissipative quasi-geostrophic equation
X Yu
Journal of Mathematical Analysis and Applications 339 (1), 359-371, 2008
352008
Note on solution regularity of the generalized magnetohydrodynamic equations with partial dissipation
CV Tran, X Yu, Z Zhai
Nonlinear Analysis: Theory, Methods & Applications 85, 43-51, 2013
312013
Well‐posedness for fractional Navier–Stokes equations in the largest critical spaces
X Yu, Z Zhai
Mathematical Methods in the Applied Sciences 35 (6), 676-683, 2012
262012
On singularity formation of a nonlinear nonlocal system
TY Hou, C Li, Z Shi, S Wang, X Yu
Archive for rational mechanics and analysis 199 (1), 117-144, 2011
172011
Geometric properties and the non-blowup of the three-dimensional Euler equation, Comm
J Deng, TY Hou, X Yu
PDEs 30 (1), 225-243, 2005
132005
Pressure moderation and effective pressure in Navier–Stokes flows
CV Tran, X Yu
Nonlinearity 29 (10), 2990, 2016
112016
Two-dimensional magnetohydrodynamic turbulence in the limits of infinite and vanishing magnetic Prandtl number
CV Tran, X Yu, LAK Blackbourn
Journal of Fluid Mechanics 725, 195-215, 2013
92013
A level set formulation for the 3D incompressible Euler equations
J Deng, TY Hou, X Yu
Methods and Applications of Analysis 12 (4), 427-440, 2005
82005
SVD-based channel estimation for MIMO relay networks
X Yu, Y Jing
2012 IEEE Vehicular Technology Conference (VTC Fall), 1-5, 2012
72012
Bounds for the number of degrees of freedom of incompressible magnetohydrodynamic turbulence in two and three dimensions
CV Tran, X Yu
Physical Review E 85 (6), 066323, 2012
72012
Regularity of Navier–Stokes flows with bounds for the pressure
CV Tran, X Yu
Applied Mathematics Letters 67, 21-27, 2017
62017
Note on Prodi-Serrin-Ladyzhenskaya type regularity criteria for the Navier-Stokes equations
CV Tran, X Yu
Journal of Mathematical Physics 58 (1), 011501, 2017
62017
On stationary solutions of the 2D Doi–Onsager model
MA Niksirat, X Yu
Journal of Mathematical Analysis and Applications 430 (1), 152-165, 2015
62015
Depletion of nonlinearity in the pressure force driving Navier–Stokes flows
CV Tran, X Yu
Nonlinearity 28 (5), 1295, 2015
62015
The system can't perform the operation now. Try again later.
Articles 1–20